Call for Papers


Journal of the Management Sciences is an open-access, online, and peer­ reviewed international Journal published by the Faculty of Management Sciences, Nnamdi Azikiwe University, Awka, Nigeria. It is indexed in Google Scholar and published quarterly.

The Journal provides a forum for scholarly interaction among academics, policymakers, and development partners in Nigeria and abroad, who are interested in discussing current trends, solutions, and challenges impacting the disciplines of Management Sciences, Social Sciences, Humanities, and related fields.

We invite you to submit your original unpublished research papers; empirical or theoretical studies for July 2023 edition.

Read more about Call for Papers

Current Issue

Vol. 60 No. 2 (2023)
					View Vol. 60 No. 2 (2023)

Journal of the Management Sciences

Published: 2023-07-10

Full Issue


View All Issues